Follow
Piotr Gwiazda
Piotr Gwiazda
Professor of Institute of Mathematics of Polish Academy of Sciences
Verified email at mimuw.edu.pl
Title
Cited by
Cited by
Year
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
1072012
A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients
P Gwiazda, T Lorenz, A Marciniak-Czochra
Journal of Differential Equations 248 (11), 2703-2735, 2010
982010
Structured populations, cell growth and measure valued balance laws
JA Carrillo, RM Colombo, P Gwiazda, A Ulikowska
Journal of Differential Equations 252 (4), 3245-3277, 2012
922012
Dissipative measure-valued solutions to the compressible Navier–Stokes system
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Calculus of Variations and Partial Differential Equations 55 (6), 1-20, 2016
842016
Weak-strong uniqueness for measure-valued solutions of some compressible fluid models
P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Nonlinearity 28 (11), 3873, 2015
792015
On non-Newtonian fluids with a property of rapid thickening under different stimulus
P Gwiazda, A Świerczewska-Gwiazda
Mathematical Models and Methods in Applied Sciences 18 (07), 1073-1092, 2008
792008
Regularity and energy conservation for the compressible Euler equations
E Feireisl, P Gwiazda, A Świerczewska-Gwiazda, E Wiedemann
Archive for Rational Mechanics and Analysis 223 (3), 1375-1395, 2017
762017
Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska, A Zimmermann
Journal of Differential Equations 253 (2), 635-666, 2012
67*2012
Gossez's approximation theorems in Musielak–Orlicz–Sobolev spaces
Y Ahmida, I Chlebicka, P Gwiazda, A Youssfi
Journal of Functional Analysis 275 (9), 2538-2571, 2018
632018
On steady flows of incompressible fluids with implicit power-law-like rheology
M Bulíček, P Gwiazda, J Málek, A Świerczewska-Gwiazda
Walter de Gruyter GmbH & Co. KG 2 (2), 109-136, 2009
602009
Monotonicity methods in generalized Orlicz spaces for a class of non‐Newtonian fluids
P Gwiazda, A Świerczewska‐Gwiazda, A Wróblewska
Mathematical methods in the applied sciences 33 (2), 125-137, 2010
582010
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
572018
Structured population equations in metric spaces
P Gwiazda, A Marciniak-Czochra
Journal of Hyperbolic Differential Equations 7 (04), 733-773, 2010
572010
Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska-Kamińska, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 129, 1-36, 2015
422015
Mass concentration in a nonlocal model of clonal selection
JE Busse, P Gwiazda, A Marciniak-Czochra
Journal of mathematical biology 73 (4), 1001-1033, 2016
372016
On flows of fluids described by an implicit constitutive equation characterized by a maximal monotone graph
M Bulıcek, P Gwiazda, J Málek, KR Rajagopal, A Swierczewska-Gwiazda
Mathematical Aspects of Fluid Mechanics, London Mathematical Society Lecture …, 2012
372012
Analysis of particle methods for structured population models with nonlocal boundary term in the framework of bounded Lipschitz distance
P Gwiazda, J Jabłoński, A Marciniak‐Czochra, A Ulikowska
Numerical Methods for Partial Differential Equations 30 (6), 1797-1820, 2014
362014
Models of discrete and continuous cell differentiation in the framework of transport equation
P Gwiazda, G Jamroz, A Marciniak-Czochra
SIAM Journal on Mathematical Analysis 44 (2), 1103-1133, 2012
352012
On steady non-Newtonian fluids with growth conditions in generalized Orlicz spaces
P Gwiazda, A Świerczewska-Gwiazda
Topological Methods in Nonlinear Analysis 32 (1), 103-113, 2008
352008
Splitting-particle methods for structured population models: convergence and applications
JA Carrillo, P Gwiazda, A Ulikowska
Mathematical Models and Methods in Applied Sciences 24 (11), 2171-2197, 2014
332014
The system can't perform the operation now. Try again later.
Articles 1–20